# SDR MALA100019

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 5,577 hours, 3,872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED GEAR DISAGREE CAME ON WHEN WE TRIED TO RETRACT THE LDG GEAR AFTER LIFT OFF.  T/S THE MDC AND FOUND SENSORS: PX44, PX24, PX03 TO BE FAULTED.  CHECKED RIGGING ON SWITCHES AND FOUND NO DEFECTS.  ALL WITHIN LIMITS.  PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION IAW AMM 32-30-00-720-801.  NO DEFECTS NOTED.  OK FOR SERVICE.
